On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
My blood pressure always used to be on the lower side. I am taking Methadone 7.5mg daily(2.5mg 3 times daily) for chronic pain. Ever since I am on 2.5mg Methdone tablets every 8 hours since nine months, my blood pressure has become very uncontrollable i.e. has been on the higher side.
I've had Wegeners since 2003--13 years--and have used imuran for 11. I have neuropathy, bone spurs, and arthritis in my feet that are so painful, at times I feel like I can't walk any more. My rheumatologist just brushed me off by saying he'd raise my imuran to 100 mg and if that didn't help in 2 months, to 150 mg. but after letting him know I really didn't feel raising that med will help my feet, so he referred me to a podiatrist. He said he couldn't help my nerve pain, suggested I use ankle braces. I then saw my GP who was empathetic for my chronic pain, but doesn't want to give me any pills for pain, but wants me to begin 40 mg of Zocur. (Reading up on that med scares me a bit.) If anyone can give me some tips on what I can do to prevent resorting to a wheelchair, please let me know. Should I pursue pain medication? Should I begin Zocor? What helps?
More questions for: High blood pressure
Hello everyone 😷! New Mexico Norm here . Found this site while on one of my internet explorations. Often thought I needed a way to vent, ask questions (other than a physician) and feel as though there may be a way to get some comfort from others experiences and maybe vice versa. We'll see. I'll start by saying that if you feel that I can offer any experience that may be of assistance ask away. I'm an open book per se.
Has anyone taken Diflucan that also has high blood pressure and are having really high increase in blood pressure. My is running in 170/ 111_ even after sleeping and woke up took it and the bottom number was 103. It's been about a week since I took the last Diflucan
More reviews for: High blood pressure
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.